# SDR SIMA200527705

- Difficulty date: September 29, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGED SILL AND CLEANED THE AREA.  INSTALLED SERVICEABLE SILL IAW EMB REPAIR STATEMENT IC2005-145/5419 DATED SEPT 27, 2005.  (M)
